# SDR SWAA2024020850170

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 10,016 hours, 4,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK . TEST OK. REF AMM. 33-51-06. -END-
